# SDR SWIA201440197

- Difficulty date: November 12, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Block
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, THRUST REVERSER UPPER INBD MAIN TRACK SLIDER BLOCK BROKEN.  REMOVED AND REPLACED THE  SLIDER BLOCK IAW REO.
